# SDR UPS97824375

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, UPPER RIB CRACKED AT T/E OF L/E BETWEEN NR 1 AND NR 2 PYLON OUTBOARD XRS  364.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC8 SRM 57-2-0.
